MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP RF CRT-P; NO MATCH

ABBOTT QUADRA ALLURE MP RF CRT-P; NO MATCH
Model Number PM3262
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported, premature battery depletion of the device was suspected.The device was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The device voltage was above elective replacement indicator (eri) level upon receipt.Visual inspection found no anomaly on the header related to the field concern.Analysis of the device image indicated device was within normal range of operation.Longevity assessment was performed based on field settings and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
QUADRA ALLURE MP RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23575895
Report Number2017865-2025-1005217
Device Sequence Number21242989
Product Code NIK
UDI-Device Identifier05414734509091
UDI-Public(01)05414734509091(10)P000115081(17)220731
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberPM3262
Device Lot NumberP000115081
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer11/24/2025
12/19/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date11/24/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown